# SDR ASAA0945672

- Difficulty date: May 7, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 38,233 hours, 20,906 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430129
- Condition: Chafed
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FORE FLAP UPPER SURFACE IB EDGE CHAFED. REMOVED DAMAGED SKIN FABRICATED TREATED PRIMED AND BONDED DOUBLER REPAIR IAW SRM 51 70 10.
